# SDR HALA2011121600594

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,504 hours, 6,566 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Warning Light
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS "WXR SYS" MESSAGE ON STATUS PAGE.  PERFORMED BITE TEST ON TRANSCEIVER, PERFORMED OPS CHECK IAW AMM 34-43-00, CHECKED GOOD.
